Gardasil: I should have researched first

By Paula from Alzey, Germany

Gardasil: Do your research

Gardasil: Do your research

When I received my first Gardasil-Vaccination/Immunization at the beginning of the Easter holidays in 2014, I felt very uncomfortable. It felt as if I had been injected with something viscous, like dough or batter.

The spot in which the needle was pricked, was very thick and hard. Furthermore, it hurt and I directly fainted at the ambulance. I was put on a lounger and after a short while I was able to stand up again. We didn`t do anything to combat the pain because I thought it`s something like a bruise.

One day later: I stood up like always, but I had a strong giddiness and felt as if I had a glass dome above my head. Three days later I was experiencing palpitations during the evenings for around one week. Also I often had chills and would shiver a lot. Afterwards I sweated and my right leg and right arm were vibrating (nervous twitching).

In school I was distracted and couldn`t concentrate. This lasted for a few weeks. For eight weeks I ran a fever every day. The doctor called it sub-febrile temperature. The whole thing was so bad that I could not sleep, stand up or eat anything. The vaccinating house doctor told me that my discomfort had nothing to do with the vaccination.

I had to give up my favorite sport because I was not able to take part in training anymore. Since I missed a lot of school lessons (classes), I have to catch up a lot. This is very exhausting so my family and I decided to cancel my sport school membership to fully concentrate on my academic studies at school. Even though I felt well again it would be too much at the moment.

But back to my bad time after the vaccination!

My blood was tested two times and my Immunoglobulin M was much too high. The doctor prescribed some antibiotics because she had no other solution. She didn´t want me to get a bacterial infection in addition to the virus infection.

It had been found out that the Gardasil-Vaccination triggered Gluten and Histamine hyper-sensitivity. Whenever I eat normal bread I get a bad stomach which will last until the next day.

In May I went for the first time to the osteopathic practice of Chr. Plothe. There, my problems were taken seriously for the first time. Everything was explained to me in detail and they carried out a lot of tests (blood, etc.). I was given the services of a dietitian and my therapy was discussed. I also had to take some dietary supplements, was detoxified, got infusions and was treated by an osteopath. Step by step I felt better.

In general, I missed school for forty days. Often, my mother brought me to class for only two lessons, because I was not able to handle more. Simply the bus drive to school was impossible for me.

It was remarkable that my palpitations (which I had only for one week in the beginning), the shivering and the twitching of my leg and my arm strongly reoccurred shortly after the first Glutathione infusion. It felt as if my body worked very hard. The high doses of Vitamin C infusions which I was given in the clinic helped me a lot. Moreover I felt much better after the osteopathic treatment.

Since the first week of summer vacation I feel very well again. The glass dome above my head disappeared. I have new energy and I am able to stand up in the morning.

After the holidays I was in school for one complete week. I am able to keep attending class and to do my homework afterwards. Two months ago I thought that I would never get healthy again.

I am so thankful to have been able to go to this clinic and receive this treatment and I would highly recommend it. It saved me from having long-term health issues.

How I wish we had looked into the side effects which can occur with the Gardasil vaccine before agreeing to being inoculated.

I strongly recommend that every family does a thorough investigation before deciding to use Gardasil. Check the internet. You will find many thousands of young people with serious health issues after being vaccinated with Gardasil.

I am one of the lucky ones who was given a treatment that helped me recover. Many others have not been so lucky.

Read this article in French here.

Read this article in Croatian here.


  1. Yes, Glutathione… I’ve been telling the victims about and some victims in Japan tried
    Vitamin C IV too. I’m really glad that you got better but make sure you got rid of
    all nasty aluminium from HPVV. Also,

    > I strongly recommend that every family does a thorough investigation before deciding to use Gardasil.

    I’d like to say the same to all the victims of vaccine or medication to do the same with any medication
    you’d be offered by Modern Medicine ‘experts’.

    How can I detox poisons from Human Papiloma Virus Vaccines? – Hidden crime of Heavy Metal Toxins


  1. […] Gardasil: I should have researched first […]

  2. […] By Paula from Alzey, Germany […]

  3. […] * Izvor: Gardasil: I should have researched first […]

Speak Your Mind